Alert archive / Texas / Wind Advisories in 2019

Wind Advisory 3, NWS Austin/San Antonio, TX

April 13, 201923 counties in Texas

NWS Austin/San Antonio, TX issued this wind advisory at Apr 13, 2019, 3:24 AM CDT for 23 counties in Texas. It took effect at Apr 13, 2019, 12:00 PM CDT. It was in force for 13 hr.

The area

The counties it named.

The facts

Issued
Apr 13, 2019, 3:24 AM CDT (08:24 UTC)
In effect from
Apr 13, 2019, 12:00 PM CDT
Expired
Apr 14, 2019, 1:00 AM CDT
In force
13 hr
Issued by
NWS Austin/San Antonio, TX
All 23 counties

Atascosa County, TX, Bandera County, TX, Bexar County, TX, Blanco County, TX, Burnet County, TX, Comal County, TX, Dimmit County, TX, Edwards County, TX, Frio County, TX, Gillespie County, TX, Hays County, TX, Kendall County, TX, Kerr County, TX, Kinney County, TX, Llano County, TX, Maverick County, TX, Medina County, TX, Real County, TX, Travis County, TX, Uvalde County, TX, Val Verde County, TX, Williamson County, TX, Zavala County, TX

The radar

The Austin/San Antonio radar (KEWX), 105 km from the middle of the area, began a volume at 08:28 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Del Rio, TX (KDLF), launched 00:00Z, 8.4 hours before the alert went out and 171 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Del Rio, TX at 00:00Z on 2019-04-13Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 23 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Del Rio, TX at 00:00Z on 2019-04-13The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 140 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
23 J/kg
Mixed-layer CIN
-155 J/kg
Mixed-layer LCL
2592 m above ground
0-6 km bulk shear
76 kt
0-1 km storm-relative helicity
140 m²/s²
0-3 km storm-relative helicity
374 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

760 
WWUS74 KEWX 130824
NPWEWX

URGENT - WEATHER MESSAGE
National Weather Service Austin/San Antonio TX
324 AM CDT Sat Apr 13 2019

TXZ183>187-202>204-217>220-228-140000-
/O.NEW.KEWX.WI.Y.0003.190413T1700Z-190414T0000Z/
Val Verde-Edwards-Real-Kerr-Bandera-Kinney-Uvalde-Medina-Maverick-
Zavala-Frio-Atascosa-Dimmit-
Including the cities of Del Rio, Rocksprings, Leakey, Kerrville, 
Bandera, Bracketville, Uvalde, Hondo, Eagle Pass, Crystal City, 
Pearsall, Pleasanton, and Carrizo Springs
324 AM CDT Sat Apr 13 2019

...WIND ADVISORY IN EFFECT FROM NOON TODAY TO 7 PM CDT THIS
EVENING...

The National Weather Service in Austin/San Antonio has issued a
Wind Advisory, which is in effect from noon today to 7 PM CDT
this evening. 

* TIMING...This afternoon and evening.

* WINDS...West to northwest near 25 MPH with gusts to around 40 
  MPH.

* IMPACTS...Loose and unsecured outdoor articles may be blown
  about in the wind. Driving will become difficult for vehicles on
  east-west oriented roadways.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Wind Advisory means that winds of 35 mph are expected. Winds
this strong can make driving difficult...especially for high
profile vehicles. Use extra caution.

&&

$$

TXZ171>173-188>192-205-206-140600-
/O.NEW.KEWX.WI.Y.0003.190413T2100Z-190414T0600Z/
Llano-Burnet-Williamson-Gillespie-Kendall-Blanco-Hays-Travis-
Bexar-Comal-
Including the cities of Llano, Burnet, Georgetown, 
Fredericksburg, Boerne, Blanco, San Marcos, Austin, San Antonio, 
and New Braunfels
324 AM CDT Sat Apr 13 2019

...WIND ADVISORY IN EFFECT FROM 4 PM THIS AFTERNOON TO 1 AM CDT
SUNDAY...

The National Weather Service in Austin/San Antonio has issued a
Wind Advisory, which is in effect from 4 PM this afternoon to
1 AM CDT Sunday. 

* TIMING...This afternoon through tonight.

* WINDS...Northwest winds 15 to 25 MPH with gusts around 35 to 45
  MPH.

* IMPACTS...Loose and unsecured outdoor articles may be blown
  about in the wind. Driving will become difficult for vehicles on
  east-west oriented roadways.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Wind Advisory means that winds of 35 mph are expected. Winds
this strong can make driving difficult...especially for high
profile vehicles. Use extra caution.

&&

$$
2 follow-up statements
980 
WWUS74 KEWX 131907
NPWEWX

URGENT - WEATHER MESSAGE
National Weather Service Austin/San Antonio TX
207 PM CDT Sat Apr 13 2019

TXZ183>187-202>204-217>220-228-140000-
/O.CON.KEWX.WI.Y.0003.000000T0000Z-190414T0000Z/
Val Verde-Edwards-Real-Kerr-Bandera-Kinney-Uvalde-Medina-Maverick-
Zavala-Frio-Atascosa-Dimmit-
Including the cities of Del Rio, Rocksprings, Leakey, Kerrville, 
Bandera, Bracketville, Uvalde, Hondo, Eagle Pass, Crystal City, 
Pearsall, Pleasanton, and Carrizo Springs
207 PM CDT Sat Apr 13 2019

...WIND ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT THIS EVENING...

* TIMING...This afternoon and evening.

* WINDS...West to northwest near 25 MPH with gusts to around 40 
  MPH. 

* IMPACTS...Loose and unsecured outdoor articles may be blown 
  about in the wind. Driving will become difficult for vehicles 
  on east-west oriented roadways. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Wind Advisory means that winds of 35 mph are expected. Winds
this strong can make driving difficult...especially for high
profile vehicles. Use extra caution.

&&

$$

TXZ171>173-188>192-205-206-140600-
/O.CON.KEWX.WI.Y.0003.190413T2100Z-190414T0600Z/
Llano-Burnet-Williamson-Gillespie-Kendall-Blanco-Hays-Travis-
Bexar-Comal-
Including the cities of Llano, Burnet, Georgetown, 
Fredericksburg, Boerne, Blanco, San Marcos, Austin, San Antonio, 
and New Braunfels
207 PM CDT Sat Apr 13 2019

...WIND ADVISORY REMAINS IN EFFECT UNTIL 1 AM CDT SUNDAY...

* TIMING...This afternoon through tonight.

* WINDS...Northwest winds 15 to 25 MPH with gusts around 35 to 40 
  MPH. 

* IMPACTS...Loose and unsecured outdoor articles may be blown 
  about in the wind. Driving will become difficult for vehicles 
  on east-west oriented roadways. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Wind Advisory means that winds of 35 mph are expected. Winds
this strong can make driving difficult...especially for high
profile vehicles. Use extra caution.

&&

$$
332 
WWUS74 KEWX 132354
NPWEWX

URGENT - WEATHER MESSAGE
National Weather Service Austin/San Antonio TX
654 PM CDT Sat Apr 13 2019

TXZ183>187-202>204-217>220-228-140100-
/O.EXP.KEWX.WI.Y.0003.000000T0000Z-190414T0000Z/
Val Verde-Edwards-Real-Kerr-Bandera-Kinney-Uvalde-Medina-Maverick-
Zavala-Frio-Atascosa-Dimmit-
Including the cities of Del Rio, Rocksprings, Leakey, Kerrville, 
Bandera, Bracketville, Uvalde, Hondo, Eagle Pass, Crystal City, 
Pearsall, Pleasanton, and Carrizo Springs
654 PM CDT Sat Apr 13 2019

...WIND ADVISORY WILL EXPIRE AT 7 PM CDT THIS EVENING...

Wind speeds have fallen below wind advisory criteria. 

$$

TXZ171>173-188>192-205-206-140600-
/O.CON.KEWX.WI.Y.0003.000000T0000Z-190414T0600Z/
Llano-Burnet-Williamson-Gillespie-Kendall-Blanco-Hays-Travis-
Bexar-Comal-
Including the cities of Llano, Burnet, Georgetown, 
Fredericksburg, Boerne, Blanco, San Marcos, Austin, San Antonio, 
and New Braunfels
654 PM CDT Sat Apr 13 2019

...WIND ADVISORY REMAINS IN EFFECT UNTIL 1 AM CDT SUNDAY...

* TIMING...Through tonight.

* WINDS...Northwest 15 to 25 mph with gusts up to 40 mph.

* IMPACTS...Gusty winds will blow around unsecured objects. Tree 
  limbs could be blown down and a few power outages may result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Wind Advisory means that winds of 35 mph are expected. Winds
this strong can make driving difficult...especially for high
profile vehicles. Use extra caution.

&&

$$

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Austin/San Antonio, TX wrote its last area forecast discussion before this wind advisory went out at Apr 13, 2:00 AM CDT, 1 hour 24 minutes earlier.

Area forecast discussion, Apr 13, 2:00 AM CDT, 1 hour 24 minutes before
Area Forecast Discussion
National Weather Service Austin/San Antonio TX
200 AM CDT Sat Apr 13 2019

.UPDATE...
Quick early morning update to issue Tornado Watch 49 for portions of
the Edwards Plateau and Rio Grande Plains. Latest radar trends have
shown an increase in shower and isolated thunderstorms over the past
hour with SPC Mesoanalysis showing greatest low level helicities
focusing along and south of a warm front stretching from roughly
Sanderson to Junction. As surface dew points continue to rise into
the low to mid 60s and increase the potential for surface-based
storms, will have to watch for a potential tornado threat this
morning. Storm rotation will also help contribute to some potentially
large hail should stronger activity develop later this morning.

&&

.PREV DISCUSSION... /ISSUED 103 AM CDT Sat Apr 13 2019/

AVIATION... /06Z TAFS/
A few storm clusters are forming west of DRT as well depicted by the
TX Tech WRF and recent rapid refresh runs. The closest cell is giving
them a few sprinkles, but will pass to the NW. Additional cells
forming to the SW will eventually give DRT some thunder and a few
wind gusts between 07Z and 08Z. Most of the higher res data keeps the
thunder out of the SAT/SSF areas will giving AUS some activity
between 14Z and 17Z. Will possibly add a tempo group in subsequent
updates as the radar trends unfold. Mainly mvfr cigs are expected for
the overnight hours with brief ifr cigs drops after 09Z. However, as
often seen with vigorous approaching storm systems, its possible the
winds will fail to decouple and the mvfr cig is maintained through
the morning. Wind shifts should arrive in the DRT area by around 15Z,
and the SAT/SSF/AUS areas around 17Z. Some gusts to 35 knots could
develop, especially at DRT/AUS where the mixing could be best in the
wake of the tight mid-level circulation. Some wrap-around
precipitation is considered for the afternoon at AUS, but not the
other terminals.

PREV DISCUSSION... /ISSUED 746 PM CDT Fri Apr 12 2019/

UPDATE...
Isolated showers are beginning to develop across the eastern counties
in an area of strong warm-air advection. Nothing has developed
across the west as of yet and will likely not do so until closer to
6z. Therefore have broken up the 00-06z PoP grid into 3 hourly grids
to show increasing chances of rain after 03z with another increase
after 06z. The activity in the eastern counties will likely remain
showers in the near term as showers remain rooted underneath a cap.
This inversion should erode after sunrise tomorrow with increasing
lift and thunder will then be possible.

For the western CWA, CAPE and shear parameters will support possible
strong to severe storms overnight. The main hazards will be large
hail and damaging winds but forecast hodographs also support a
possible isolated tornado threat. Climatologically speaking, it is
not common to get supercell tornadoes in this area overnight, but the
overall setup does warrant the mention of the risk. The dewpoint at
DRT is 47 degrees, but this continues to rise and will have to
continue to do so for any sort of surface based convection. However,
dewpoints south of San Antonio are in the lower 60s and with a breezy
southeast wind we should see a steady increase to the dewpoint given
the strong moisture advection. Will continue to monitor trends this
evening and update the forecast as necessary.

PREV DISCUSSION... /ISSUED 635 PM CDT Fri Apr 12 2019/

AVIATION...
All airports are currently VFR and should remain that way through
most of the evening. MVFR ceilings will develop late this evening and
showers and thunderstorms will move into the region. Showers and
thunderstorms will continue overnight and through most of the morning
Saturday. Any rain will not change the flying category. Winds will
increase by mid-morning with gusts up to 30 kts likely during the
afternoon. Ceilings will increase to VFR by late morning or early
afternoon.

PREV DISCUSSION... /ISSUED 306 PM CDT Fri Apr 12 2019/

SHORT TERM (Tonight through Saturday Night)...
A potent upper level disturbance will approach Texas overnight
tonight. The atmosphere ahead of the system is primed, especially
across the Rio Grande and Edwards Plateau tonight into Saturday
morning. The 12z high resolution models picked up on this ripe
atmosphere and began to indicate isolated showers and thunderstorms
forming across the Rio Grande Plains between 11 pm and 6 am. Model
soundings from the models suggest that there will be plenty of shear,
helicity, and CAPE in these areas to produce strong to severe
thunderstorms. The Storm Prediction Center upgraded these areas to a
slight risk of severe storms for the overnight hours highlighting the
possibility of large hail and tornadoes, along with straightline
winds. This looks reasonable as soundings indicate 1300-2000 j/kg of
CAPE, over 200 m2s-2 of helicity, and decent shear (~20 knots 0-1 km
and ~30-40 knots of 0-6 km). As storms push eastward the environment
moderates slightly and some general weakening will be possible with
the storms, although one or two strong to severe storms could sustain
themselves into the I-35 corridor by morning. Showers and storms
should move across the I-35 corridor mid-Saturday morning, pushing
east of I-35 after noon. Environmental conditions do improve to the
east of I-35 so strong to severe storms will once again be possible
by late morning and into the early afternoon in these areas. By mid-
afternoon the bulk of the rain will have swept east out of the area
as the front moves through. A few of the high resolution models do
show some isolated storms forming on the backside of the surface low
as the upper trough swings through the area. For this reason have
kept PoPs in tomorrow through the evening hours, although most areas
will be dry after about noon on Saturday.

Critical Fire Weather conditions are forecast for Saturday across
parts of the Rio Grande Plains due to the windy and dry conditions.
Please see the fire weather section of the AFD below, the Fire
Weather Forecast, and/or the Red Flag Warning for more on this.

LONG TERM (Sunday through Friday)...
With the front pushing east of the area drier and cooler air will
filter into South Central Texas. In the wake of the upper low cold
air advection and north winds will drop temperatures into the 40s for
Sunday morning. With the surface high along the Texas Coast, Sunday
will be a pleasant day with decreasing winds, sunny skies, and highs
in the 70s. It will be a great day to get out and enjoy a beautiful
Palm Sunday. As the high shifts off to the east southerly flow
returns for Monday and Tuesday. Breezy conditions are possible across
the west Monday afternoon with the pressure gradient tightening. Dry
weather continues into Tuesday as temperatures begin to warm and
moisture pools ahead of the next storm system.

The next upper level trough enters the Central Plains on Wednesday.
Compared to Saturday's trough the mid-week one will be broader and
further north...tracking across Kansas rather than the Texas Red
River Valley. This will mean that the dynamics will be further from
Central Texas likely resulting in less total rainfall. The trough
should help the West Texas Dryline push eastward on Wednesday,
followed by a front Wednesday night and Thursday morning. The best
chance for rain looks to be across areas along and east of the I-35
corridor. Ahead of Wednesday's system highs will return to the upper
80s and lower 90s across South Central Texas, temperatures that are
well above where they should be for mid-April. Behind the front
though for Thursday cold air advection returns and cools temperatures
back down to normal as the area dries out for Thursday into the end
of the week.

FIRE WEATHER...
While parts of the Rio Grande Plains did see some rain last weekend,
and a few areas could see an isolated storm tonight through tomorrow
morning, this area has been mainly characterized by dry conditions
and growing drought. With fairly dry fuels, combined with low
relative humidity values and gusty winds near critical fire weather
is possible today across Val Verde county, with elevated, near
critical and critical fire weather expected Saturday. Winds will be
gusty Saturday afternoon and with the lowest relative humidity values
(in the teens) Maverick, Zavala, Dimmit, and Frio Counties have been
placed in a Red Flag Warning for Saturday afternoon due to critical
fire weather expected in these areas. Winds decrease on Sunday,
although relative humidity values west of I-35 remain below 30
percent.

&&

.PRELIMINARY POINT TEMPS/POPS...
Austin Camp Mabry              79  47  72  51  80 /  80   0   0   0   0
Austin Bergstrom Intl Airport  79  47  72  49  80 /  80   0   0   0   0
New Braunfels Muni Airport     79  46  73  49  81 /  70   0   0   0   0
Burnet Muni Airport            72  43  69  50  79 /  80  -    0   0   0
Del Rio Intl Airport           76  48  77  54  86 /  20   0   0   0   0
Georgetown Muni Airport        76  44  70  50  79 /  80   0   0   0   0
Hondo Muni Airport             79  46  77  50  85 /  40   0   0   0   0
San Marcos Muni Airport        79  46  72  49  80 /  70   0   0   0   0
La Grange - Fayette Regional   81  47  70  49  80 /  80   0   0   0   0
San Antonio Intl Airport       80  47  74  52  81 /  60   0   0   0   0
Stinson Muni Airport           81  49  74  51  82 /  50   0   0   0   0

&&

.EWX WATCHES/WARNINGS/ADVISORIES...
Red Flag Warning from noon today to 8 PM CDT this evening for
Dimmit-Frio-Maverick-Zavala.

&&

Aviation...Oaks
Short-Term/Long-Term...Huffman
Hazardous weather outlook, Apr 12, 2:09 PM CDT, 13 hours 15 minutes before
Hazardous Weather Outlook...UPDATED
National Weather Service Austin/San Antonio TX
209 PM CDT Fri Apr 12 2019

TXZ171>173-183>194-202>209-217>225-228-131915-
Llano-Burnet-Williamson-Val Verde-Edwards-Real-Kerr-Bandera-
Gillespie-Kendall-Blanco-Hays-Travis-Bastrop-Lee-Kinney-Uvalde-
Medina-Bexar-Comal-Guadalupe-Caldwell-Fayette-Maverick-Zavala-
Frio-Atascosa-Wilson-Karnes-Gonzales-De Witt-Lavaca-Dimmit-
209 PM CDT Fri Apr 12 2019

This Hazardous Weather Outlook is for South-Central Texas..

.DAY ONE...This Afternoon And Tonight.

Near-critical fire weather conditions are expected from gusty and
dry south winds over Val Verde County this afternoon.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday.

Isolated to scattered strong to severe storms are possible between
midnight tonight and 6AM Saturday near and west of an Eagle Pass
to Fredericksburg line. Very large hail, possibly in excess of
golfball size, damaging straight-line winds, and an isolated
tornado or two are possible across this region.

A few strong to severe thunderstorms are possible 6AM to noon
near and north of a Fredericksburg to New Braunfels to
Hallettsville line. Gusty winds and small hail appear to be the
primary threats.

A Red Flag Warning is in effect for portions of the Rio Grande
Plains and Brush Country Saturday afternoon and evening due to
gusty winds and low humidity.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not anticipated.

In the hours before

Special weather statement, Apr 13, 2:10 AM CDT, 1 hour 14 minutes before
Special Weather Statement
National Weather Service Austin/San Antonio TX
210 AM CDT Sat Apr 13 2019

TXZ184-186-130745-
Kerr TX-Edwards TX-
210 AM CDT Sat Apr 13 2019

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN KERR AND
NORTHEASTERN EDWARDS COUNTIES UNTIL 245 AM CDT...

At 210 AM CDT, Doppler radar was tracking a strong thunderstorm 9
miles southeast of Telegraph, or 19 miles south of Junction, moving
north at 35 mph.

Half inch hail and winds in excess of 40 mph will be possible with
this storm.

Locations impacted include...
Us-83 Near The Kerr-Kimble County Line.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

A Tornado Watch remains in effect until 900 AM CDT for south central
Texas.

LAT...LON 3029 9965 3016 9973 3016 9988 3029 9987
TIME...MOT...LOC 0710Z 188DEG 29KT 3021 9982

MO

The office that day

Everything else NWS Austin/San Antonio, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 13, 2:10 AM CDTSpecial Weather StatementEWXKimble35 min
Apr 13, 3:39 AM CDTSpecial Weather StatementEWXKinney51 min
Apr 13, 4:25 AM CDTSevere Thunderstorm WarningEWXKinney, Val Verde50 min
Apr 13, 5:10 AM CDTTornado WarningEWXKinney50 min
Apr 13, 5:43 AM CDTSevere Thunderstorm WarningEWXKinney47 min
Apr 13, 6:23 AM CDTSevere Thunderstorm WarningEWXKinney, Uvalde67 min
Apr 13, 6:50 AM CDTTornado WarningEWXUvalde25 min
Apr 13, 7:17 AM CDTSpecial Weather StatementEWXKinney43 min
Apr 13, 7:20 AM CDTSevere Thunderstorm WarningEWXMedina, Uvalde55 min
Apr 13, 7:30 AM CDTSevere Thunderstorm WarningEWXKinney, Maverick, Val Verde60 min
Apr 13, 8:07 AM CDTTornado WarningEWXMedina23 min
Apr 13, 8:12 AM CDTSevere Thunderstorm WarningEWXMedina63 min
Apr 13, 8:20 AM CDTSpecial Weather StatementEWXTravis55 min
Apr 13, 8:22 AM CDTSpecial Weather StatementEWXReal, Uvalde53 min
Apr 13, 8:51 AM CDTTornado WarningEWXBandera, Medina24 min
Apr 13, 9:00 AM CDTSpecial Weather StatementEWXZavala60 min
Apr 13, 9:00 AM CDTSevere Thunderstorm WarningEWXBandera, Bexar, Kendall, Medina60 min
Apr 13, 9:04 AM CDTSpecial Weather StatementEWXWilliamson41 min
Apr 13, 9:11 AM CDTAreal Flood AdvisoryEWXTravis, Williamson3 hr
Apr 13, 9:19 AM CDTTornado WarningEWXBexar, Medina26 min
Apr 13, 9:35 AM CDTSevere Thunderstorm WarningEWXFrio, Zavala55 min
Apr 13, 9:37 AM CDTSevere Thunderstorm WarningEWXBexar, Comal53 min
Apr 13, 10:08 AM CDTSpecial Weather StatementEWXFrio52 min
Apr 13, 10:09 AM CDTSpecial Weather StatementEWXBlanco, Burnet, Caldwell, Comal, Hays, Kendall and 2 more66 min
Apr 13, 10:19 AM CDTSpecial Weather StatementEWXBexar41 min
Apr 13, 10:29 AM CDTSevere Thunderstorm WarningEWXComal, Hays29 min
Apr 13, 10:40 AM CDTSevere Thunderstorm WarningEWXAtascosa, Frio44 min
Apr 13, 10:50 AM CDTSevere Thunderstorm WarningEWXBexar, Guadalupe, Wilson55 min
Apr 13, 11:11 AM CDTSpecial Weather StatementEWXBastrop, Caldwell, Lee, Travis, Williamson64 min
Apr 13, 11:26 AM CDTSpecial Weather StatementEWXKarnes49 min
Apr 13, 11:27 AM CDTSpecial Weather StatementEWXBastrop48 min
Apr 13, 11:28 AM CDTSpecial Weather StatementEWXWilson47 min
Apr 13, 11:51 AM CDTSevere Thunderstorm WarningEWXBastrop, Lee39 min
Apr 13, 12:10 PM CDTSpecial Weather StatementEWXLee50 min
Apr 13, 12:32 PM CDTSpecial Weather StatementEWXLee43 min

Nearby

Wind Advisories in Texas, 2019Every wind advisory in 2019

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.